Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers

Authors: Philipp Rothmaler and Peter Tuschik
Journal: Trans. Amer. Math. Soc. 269 (1982), 273-283
MSC: Primary 03C80; Secondary 03C10
MathSciNet review: 637038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for the eliminability of Malitz quantifiers in a complete first order theory are given. Proving that certain superstable and not $\omega$-stable theories satisfy these conditions, a question of Baldwin and Kueker is answered negatively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C80, 03C10

Retrieve articles in all journals with MSC: 03C80, 03C10

Additional Information

Keywords: Elimination of generalized quantifiers, first order theories, f.c.p., two cardinal theorem, stability, categoricity, finite axiomatizability
Article copyright: © Copyright 1982 American Mathematical Society